Medi-First 80313 Non-Aspirin Coated Tablets, 250 packets of 2


Medi-First 80313 Non-Aspirin Coated Tablets, 250 packets of 2 by Medi-First at Oasis of Health. MPN: 80313. Hurry! Limited time offer. Offer valid only while supplies last. Relieves headaches, muscular aches, pains and fever. Gentler on the stomach than aspirin. Each tablet contains: Acetaminophen 325mg.Relieves headaches, muscular aches, pains and fever. Gentler on the stomach than aspirin. Each tablet contains: Acetaminophen 325mg.. Gentler on the stomach than aspirin. Each tablet contains: Acetaminophen 325mg. 500 tablets, 250 packets each contain 2 tablets.


Medi-First 80313 Non-Aspirin Coated Tablets, 250 packets of 2 by Medi-First
4.0 out of 5 stars with 47 reviews
Condition: New
Availability: In Stock
$12.44


Quantity:  

 


Product Description & Reviews

Relieves headaches, muscular aches, pains and fever. Gentler on the stomach than aspirin. Each tablet contains: Acetaminophen 325mg.

Features & Highlights

  • Relieves headaches, muscular aches, pains and fever. Gentler on the stomach than aspirin. Each tablet contains: Acetaminophen 325mg.
  • Gentler on the stomach than aspirin
  • Each tablet contains: Acetaminophen 325mg
  • 500 tablets, 250 packets each contain 2 tablets

Additional Information

Brand:
Medi-First
Manufacturer:
Medique Products
Category:
Aspirin
Model:
80313
MPN:
80313
UPC:
347682803131
Part Number:
80313
Size:
500 Tablets
Publisher:
Medique Products
Binding:
Tools & Home Improvement
Item Weight:
0.63 pounds
Item Size:
4 x 7 x 6.5 inches
Package Weight:
0.7 pounds
Package Size:
6.6 x 4 x 7.1 inches

 


Have questions about this item (80313), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Medi-First, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 312843536364, ean: 0885382124342,
Genuine Bayer Aspirin provides pain relief from headaches, backaches, muscle pain, toothaches, and menstrual pain. Do not use if you are allergic to aspirin or any other pain reliever/fever reducer. Aspirin is not appropriate for everyone, so be sure...

mpn: 00904404073-12-A2,
Active Ingredient: Aspirin 81mg. per tablet;Compare to the active ingredient in Bayer Children's Aspirin;Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething;36 Tabs per Boxe Pack of 12 T...

Bayer Aspirin Individual Sealed 2 Coated Tablets in a Packet (Pack of 50 Packets) 100 Tablets Total2 Coated Tablets Per Pack. Display Box of 50 Packs.

31015801905, Bc 6 Powder 24Ct, Size 24, 6Pk, Weight 6, st4266BC 6 POWDERS ASPIRIN PAIN RELIEVER ENVELOPES 6 pk Each ( 24 in a Pack ).